# SDR ASOA03670

- Difficulty date: December 24, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3012140
- Condition: Missing
- Location: Cabin Ceiling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4268 - DURING A GROUND INSPECTION IN ATL, THE EXTERIOR EXIT LIGHT AT THE REAR SERVICE DOOR WAS MISSING THE COVER.  MAINTENANCE REPLACED THE MISSING EXIT LIGHT COVER.  AIRCRAFT OK FOR SERVICE.  (M)
